EconPapers    
Economics at your fingertips  
 

Dominance Conditions for Multivariate Utility Functions

Marco Scarsini

Post-Print from HAL

Abstract: Stochastic dominance conditions are given for n-variate utility functions, when k-variate risk aversion is assumed for k = 1, 2, ..., n. These conditions are expressed through a comparison of distribution functions, as in the well-known univariate case, and through a comparison of random variables defined on the same probability space.

Keywords: stochastic dominance; multivariate utility functions; multivariate risk aversion (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Published in Management Science, 1988, Vol. 34, N°4, pp. 454-460. ⟨10.1287/mnsc.34.4.454⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Dominance Conditions for Multivariate Utility Functions (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542237

DOI: 10.1287/mnsc.34.4.454

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00542237